# SDR WX0A071589

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910414
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB HAS A DENT ON LOWER I/B SURFACE.  REPAIRED DENT.
